Show simple item record

dc.contributor.author Gatsinzi, J-B.
dc.contributor.author Kwashira, R.
dc.date.accessioned 2008-07-24T11:20:40Z
dc.date.available 2008-07-24T11:20:40Z
dc.date.issued 2007
dc.identifier.citation Gatsinzi, J-B. & Kwashira, R. (2007) String Homology of a Product of Spheres and the Witt Algebra, African Diaspora Journal of Mathematics, Vol. 5, No. 2, pp. 31-37 en
dc.identifier.issn 1539-845x
dc.identifier.uri http://hdl.handle.net/10311/162
dc.description.abstract Let X be a finite product of even dimensional spheres, we show that the string homology of X contains a finite product of copies of the Witt Lie algebra. en
dc.language.iso en en
dc.publisher Nova Science Publishers, Inc.; www.novapublishers.com; reprinted with permission from Nova Science Publishers, Inc. en
dc.subject Hochschild cohomology en
dc.subject Free loop space en
dc.subject Lie algebra of derivations en
dc.subject Witt algebra en
dc.title String Homology of a Product of Spheres and the Witt Algebra en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search UBRISA


Advanced Search

Browse

My Account